# SDR SWIA2023052615

- Difficulty date: May 15, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS GOUGES ON HANDLE HOUSING (MARKED)     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED WITH NEW HANDLE HOUSING ON CARGO DOOR REF. CRJ-200 SRM, 51-42-21, REO 601R-52-31-403 REV--, DATED: 2023-04-25 AND DWG 601R35027 REV Y. COMPLIED WITH TASK CARD 51-900-1003-SKY, OPS AND LEAK CHECK GOOD.
